# SDR ASAA2024120154522

- Difficulty date: December 1, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 51,574 hours, 15,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR THRESHOLD WEB, TOP SURFACE HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. CORROSION ON FWD CARGO COMPARTMENT THRESHOLD WEB FOUND TO BE OUT OF LIMITS. ORIGINAL THICKNESS WAS .045, REMAINING MATERIAL THICKNESS IS .024. TOTAL MATERIAL LOSS OF .021 IAW B737-800 SRM 53-30-15-1A-1 TOOL T8224M CAL DUE 11/11/2025. REMOVED AND REPLACED FWD CARGO COMPARTMENT THRESHOLD WEB IAW B737-800 SRM 51-40-02 AND BAC DWG 143A8330 REV B.
